# SDR MASA200600772

- Difficulty date: March 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 8,559 hours, 8,701 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Stab Channel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6156 IAD - STAB CHANNEL 2 WILL NOT ENGAGE MESSAGE.  MX SECURED PLUG ON MCU.
